| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device delivered 3 times the selected defibrillation energy during testing.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.The device also logged an event code in its memory which is related to a potential failure of the device to deliver energy there was no report of patient use associated with the reported event.